# SDR MWEA070254

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 57,085 hours, 50,166 cycles
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Part number: 531905
- Condition: Failed
- Location: Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FIRE HANDLE DOES NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED FIRE HANDLE ASSEMBLY.
